# SDR MWEA030121

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 39,345 hours, 42,768 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 1428300001
- Part serial: 1139
- Condition: Defective
- Location: Nose Gear
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

HORIZON TILTED 30 DEGREE TO 40 DEGREE TO THE RIGHT.  --  REMOVED AND RPLACED #1 MULTIDIRECTIONAL GYRO.
